# SDR ABXA20131106634

- Difficulty date: November 6, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER AFT AT BASE UNDER 324AL METAL CHAFED & KNIFE EDGED.  SRM 51-40-02 APPLIED TOP COAT IAW BOE 767 SRM 51-20-00.  CRACKED CHAFED 4 INCHES, LOC FROM 1746 TO 1767, PN 148T7501017, PN FAIRING, SN NA.  AIRCRAFT WAS GROUNDED.
